Jump to content
Important Survey - Please Participate ×

Why does the burning and tinglig get worse if i take an extra dose ?


[mi...]

Recommended Posts

Hi,

 

I am in an unfortunate situation where i have taken too many rescue doses and now have to find the level from where to taper from.

 

If i take an extra dose, my burning and tingling gets worse.

 

Does this mean i have to start on a higher level ?

 

I know all you will say that i should try and stay away from upping the does,

but i am now so sick that i have to find a way to stabilize form where i can start a even taper without messing it up on the way down.

 

Does anybody have any suggestions ?

 

Thank you !

Link to comment
Share on other sites

Unfortunately, I'm in same situation and would like to know what the veterans here have to say.

My burn overall is better after consistent dose for several days but burn is still there as well as brain shocks and on the spot out of nowhere anxiety attacks...but they don't last long.

I don't plan to add any more drug at all and not going down on my dose any time soon. I think for me I just need to level off for a month and then try to cut.

Link to comment
Share on other sites

×
×
  • Create New...